RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 2(296), Pages 161–162 (Mi umn1184)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Estimate of the density of the zeros of the Riemann zeta function

Z. Kh. Rakhmonov

Tajik State University

Full text: PDF file (152 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:2, 168–169

Bibliographic databases:

MSC: 11R45, 11M36
Received: 25.02.1994

Citation: Z. Kh. Rakhmonov, “Estimate of the density of the zeros of the Riemann zeta function”, Uspekhi Mat. Nauk, 49:2(296) (1994), 161–162; Russian Math. Surveys, 49:2 (1994), 168–169

Citation in format AMSBIB
\Bibitem{Rak94}
\by Z.~Kh.~Rakhmonov
\paper Estimate of the density of the zeros of the Riemann zeta function
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 2(296)
\pages 161--162
\mathnet{http://mi.mathnet.ru/umn1184}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1283147}
\zmath{https://zbmath.org/?q=an:0823.11047}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..168R}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 2
\pages 168--169
\crossref{https://doi.org/10.1070/RM1994v049n02ABEH002225}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR68600016}


Linking options:
  • http://mi.mathnet.ru/eng/umn1184
  • http://mi.mathnet.ru/eng/umn/v49/i2/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. Z. Rakhmonov, “Obobschennaya ternarnaya problema Estermana dlya netselykh stepenei s pochti ravnymi slagaemymi”, Chebyshevskii sb., 16:1 (2015), 248–253  mathnet  elib
    2. P. Z. Rakhmonov, “The Generalized Estermann Ternary Problem for Noninteger Powers with Almost Equal Summands”, Math. Notes, 100:3 (2016), 438–447  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:266
    Full text:124
    References:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020